Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 47, NWS New York, NY

April 10, 2012

NWS New York, NY issued this small craft advisory at Apr 10, 2012, 4:16 AM EDT. It took effect at Apr 10, 2012, 10:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2012, 4:16 AM EDT (08:16 UTC)
In effect from
Apr 10, 2012, 10:00 AM EDT
Expired
Apr 10, 2012, 3:27 PM EDT
In force
5 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

114 
WHUS71 KOKX 100816
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
416 AM EDT TUE APR 10 2012

...GUSTY WINDS EXPECTED OVER THE COASTAL OCEAN WATERS WEST OF
MORICHES INLET TODAY...


ANZ350-100930-
/O.CAN.KOKX.SW.Y.0008.000000T0000Z-120410T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
416 AM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS.

$$

ANZ353-355-101630-
/O.NEW.KOKX.SC.Y.0047.120410T1400Z-120411T0000Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
416 AM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING.

* LOCATION...COASTAL OCEAN WATERS WEST OF MORICHES INLET.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS ARE EXPECTED FROM LATE THIS MORNING
  INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
965 
WHUS71 KOKX 101007
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
607 AM EDT TUE APR 10 2012

...GUSTY WINDS EXPECTED OVER THE COASTAL OCEAN WATERS WEST OF
MORICHES INLET TODAY...

ANZ338-345-101815-
/O.EXA.KOKX.SC.Y.0047.120410T1400Z-120411T0000Z/
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
607 AM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING.

* LOCATION...COASTAL OCEAN WATERS WEST OF MORICHES INLET.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS ARE EXPECTED FROM LATE THIS MORNING 
  INTO THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-355-101815-
/O.CON.KOKX.SC.Y.0047.120410T1400Z-120411T0000Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
607 AM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* LOCATION...COASTAL OCEAN WATERS WEST OF MORICHES INLET.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS ARE EXPECTED FROM LATE THIS MORNING 
  INTO THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MALOIT
269 
WHUS71 KOKX 101803
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
203 PM EDT TUE APR 10 2012

...GUSTY WINDS EXPECTED OVER THE WATERS WEST OF MORICHES INLET
TODAY...

ANZ338-345-353-355-110000-
/O.CON.KOKX.SC.Y.0047.000000T0000Z-120411T0000Z/
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
203 PM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...NEW YORK HARBOR...THE SOUTH SHORE BAYS AND THE
  COASTAL OCEAN WATERS WEST OF MORICHES INLET.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS ARE EXPECTED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
316 
WHUS71 KOKX 101927
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
327 PM EDT TUE APR 10 2012

ANZ338-345-353-355-102030-
/O.CAN.KOKX.SC.Y.0047.000000T0000Z-120411T0000Z/
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
327 PM EDT TUE APR 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WIDESPREAD WIND GUSTS OF 25 KT AND HIGHER ARE NOT EXPECTED ON THE
WATERS THROUGH THIS EVENING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 4:07 AM EDT, 9 minutes earlier.

Area forecast discussion, Apr 10, 4:07 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
407 AM EDT TUE APR 10 2012

.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE MOVES SOUTH TODAY AND THEN TRACKS
EAST OF THE AREA ON WEDNESDAY. CANADIAN HIGH PRESSURE BUILDS IN
FROM WEDNESDAY NIGHT THROUGH FRIDAY...THEN SLIDES TO OUR SOUTH
INTO SATURDAY. A WARM FRONT APPROACHES FROM THE SOUTHWEST SATURDAY
NIGHT...THEN LIFTS TO OUR NORTH SUNDAY. A COLD FRONT THEN SLOWLY
APPROACHES FROM THE NORTH INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BROAD AREA OF SFC LOW PRES RETROGRADES SLIGHTLY SOUTH
TODAY...BRINGING A SHORTWAVE ACROSS THE AREA. LOW LEVELS REMAIN DRY
THROUGH THE DAY BUT MID LEVEL MOISTURE ADVECTS IN WITH THE
SHORTWAVE. WITH MODERATE LIFT AND ELEVATED INSTABILITY...COULD SEE A
RUMBLE OF THUNDER IN ANY SHOWERS THAT DO DEVELOP.

GENERAL MAV/MET BLEND FOR HIGHS. MET FORECASTING MORE CLOUD COVER
AND HINTING AT COOLER HIGHS. WITH THE MID LEVEL MOISTURE...LEANED
TOWARDS THE PARTLY TO MOSTLY CLOUDY SKIES AND COOLER MET TEMPS.

WINDS INCREASE AGAIN AS GRADIENT TIGHTENS BETWEEN THE BROAD SURFACE
LOW AND THE HIGH PRESSURE BUILDING IN FROM THE WEST. AGAIN LOOKING
AT WELL MIXED LOWER LEVELS...BUT MID LEVEL WINDS ARE WEAKER THAN
MONDAY WITH ONLY 20-30 MPH GUSTS FORECAST TODAY.
&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SURFACE TROUGH MOVES THROUGH TONIGHT AS UPPER LOW OPENS UP AND
PUSHES EAST. NORTHWEST WIND BEHIND THE TROUGH WILL BRING IN
SLIGHTLY COOLER AIR TONIGHT AND WEDNESDAY. LOW LEVEL MOISTURE
INCREASES WEDNESDAY AHEAD OF THE APPROACH OF THE UPPER TROUGH.
LITTLE SURFACE LIFT ASSOCIATED WITH THE TROUGH BUT STILL COULD SEE
ENOUGH FOR A SLIGHT CHANCE OF RAIN SHOWERS WEDNESDAY AFTERNOON
INTO WEDNESDAY EVENING.

MAV/MET BLEND USED FOR TEMPERATURES WITH HIGHS WEDNESDAY A FEW
DEGREES BELOW NORMAL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
ALL MODELS IN GOOD AGREEMENT THROUGH FRIDAY NIGHT...SO USED A
NAM/GFS/ECMWF BLEND THROUGH THURSDAY NIGHT...THEN A GFS/ECMWF/CMC-
GLOBAL BLEND FRIDAY AND FRIDAY NIGHT. THE GFS THEN BECOMES MORE
PROGRESSIVE THAN THE REMAINDER OF THE GUIDANCE FOR THE
WEEKEND/EARLY NEXT WEEK...SO USED A BLEND OF THE MORE CONSISTENT
ECMWF WITH THE CMC-GLOBAL FOR THE REMAINDER OF THE FORECAST.

AN OPENING TROUGH SLIDES TO OUR EAST WEDNESDAY NIGHT...AND HAVE
MAINLY SLIGHT CHANCE POPS FOR -SHRA AS IT PASSES. EVEN WITH THE AXIS
OF THE TROUGH TO OUR EAST...THE REGION STILL WILL BE UNDER ITS
ASSOCIATED COLD POOL...SO HAVE SLIGHT CHANCE POPS WEST/CHANCE POPS
EAST FOR -SHRA. THERE IS SOME POTENTIAL FOR A RUMBLE OF THUNDER AS
WELL...NOTING CONDITIONALLY UNSTABLE LAPSE RATES UP TO AT LEAST 600
HPA...BUT GIVEN EXPECTED CLOUD COVER...NOT QUITE CONFIDENT TO
REFLECT IN THE FORECAST AT THIS TIME.

DEEP LAYERED RIDGING BEGINS TO BUILD IN THURSDAY NIGHT...AND
CONTINUES TO BUILD IN THROUGH SUNDAY. AFTER ANY LINGERING -SHRA
DISSIPATE THURSDAY EVENING...IT SHOULD THEN BE DRY THROUGH SATURDAY
DUE TO SUBSIDENCE FROM THE RIDGE. AN APPROACHING WARM FRONT SATURDAY
NIGHT THAT LIFTS TO THE N SUNDAY WARRANTS SLIGHT CHANCE POPS EAST
AND CHANCE POPS WEST (WITH BEST FORCING THERE).

WITH THE REGION IN THE WARM SECTOR SUNDAY NIGHT HAVE SLIGHT CHANCE
POPS IN RESPONSE TO A SHORTWAVE FORECAST TO BE WORKING ITS WAY
ACROSS THE TOP OF THE RIDGE. INCREASE POPS OVER FAR WESTERN ZONES TO
CHANCE ON MONDAY IN RESPONSE TO THREAT OF ELEVATED CONVECTION AHEAD
OF COLD FRONT SLOWLY SAGGING S TOWARDS US.

FOR TEMPERATURES...

GIVEN ANTICIPATED CLOUD COVER LEANED TOWARDS WARMER MAV NUMBERS FOR
LOWS WEDNESDAY NIGHT...THEN USED A BLEND OF NAM 2-METER
TEMPERATURES...MIXING DOWN FROM 700 HPA...AND MAV/MET GUIDANCE FOR
HIGHS ON THURSDAY...WITH TEMPERATURES NEAR TO SLIGHTLY BELOW NORMAL
IN BOTH PERIODS.

FROM THURSDAY NIGHT THROUGH MONDAY BLENDED HPC GUIDANCE WITH A MIX
OF MEX/MEX ENSEMBLE MEAN GUIDANCE. EXPECT BELOW NORMAL TEMPERATURES
THURSDAY NIGHT...THEN ABOVE NORMAL TEMPERATURES FOR THE REMAINDER OF
THE LONG TERM. THERE IS THE POTENTIAL ACROSS THE NYC METRO AND THE
INTERIOR FOR TEMPERATURES TO BREAK THE 70 DEGREE MARK SUNDAY AND
MONDAY.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
LOW PRESSURE OVER NORTHERN MAINE INTO SOUTHERN QUEBEC WILL REMAIN
NEARLY STATIONARY THROUGH TUESDAY AFTERNOON.

HIGH CONFIDENCE ON VFR THROUGH THE PERIOD. AN ISOLD VFR SHRA IS
POSSIBLE THIS AFTN.

GUSTS LIKELY AGAIN BY MID MORNING...NOT AS STRONG AS
MONDAY...WITH GUSTS PEAKING 20 KT TO 25 KT FOR A BRIEF PERIOD.

OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...

.TUESDAY NIGHT...VFR.
.WEDNESDAY...VFR LIKELY. CEILINGS 2500 FT TO 4000 FT POSSIBLE IN
RAIN SHOWERS.
.THURSDAY THROUGH SATURDAY...VFR.

&&

.MARINE...
SCA ISSUED FOR WESTERN TWO OCEAN ZONES AS WIND GUSTS OVER 25KT
FORECAST THROUGH TONIGHT AS PRESSURE GRADIENT TIGHTENS AND WINDS
ONCE AGAIN PICK UP. WINDS DIMINISH WEDNESDAY AND SUB-SCA
CONDITIONS EXPECTED.

SUB-SCA CONDITIONS ARE EXPECTED FROM WEDNESDAY NIGHT THROUGH FRIDAY
AS HIGH PRESSURE BUILDS OVER THE WATERS. INCREASING SOUTHWEST FLOW
ON SATURDAY COULD RESULT IN SCA CONDITIONS ON THE WATERS.

&&

.FIRE WEATHER...
RED FLAG WARNING ISSUED FOR NJ...NYC AND LONG ISLAND TODAY AS WIND
AND RH EXPECTED TO REACH CRITERIA. HELD OFF ON LOWER HUDSON VALLEY
AND CT DUE TO MORE MARGINAL CONDITIONS NOT EXPECTED TO REACH RED
FLAG CRITERIA. WILL ISSUE AN SPS FOR THESE REGIONS HIGHLIGHTING
THE ENHANCED RISK OF FIRE SPREAD.

&&

.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH THE WEEK.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR NYZ072>075-078>081-176>179.
NJ...RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR NJZ002>004-006-074-103>108.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR ANZ353-355.

&&

SYNOPSIS...MALOIT/LN
NEAR TERM...LN
SHORT TERM...LN
LONG TERM...MALOIT
AVIATION...JMC
MARINE...MALOIT/LN
FIRE WEATHER...
HYDROLOGY...LN
Hazardous weather outlook, Apr 9, 8:40 PM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
840 PM EDT MON APR 9 2012

NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-110045-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
840 PM EDT MON APR 9 2012

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-110045-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
840 PM EDT MON APR 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-110045-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
840 PM EDT MON APR 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 10:35 PM EDTSmall Craft Advisory for Hazardous SeasOKX6 hr
Apr 10, 3:57 AM EDTRed Flag WarningOKX15 hr

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.